# SDR SWIA201438411

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 28,777 hours, 23,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R  LAMP IAW AMM.
